Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys it's me again. This one is going go be a little gross but I'm sure you guys are used to it. I've been on Accutane for nearly 3 weeks and it has caused my acne to scab up really bad. I've been having a bit of a problem at night. It appears my acne is draining in my sleep. Perhaps moving around on my pillow is causing them to break open but it's nasty. It is leaving stains all over my god dang pillow case. Is there anyway to prevent this? It's really rather repulsive even to me, waking up with acne gunk all over the thing u sleep on. 

Share this post


Link to post
Share on other sites

There's not a lot you can do unfortunately if it happens in your sleep. A towel on your pillow will stop the stains, but you may have to just try and learn to sleep on your back

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×